MAUDE Adverse Event Report: ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number F00012970
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A facility administrator reported to fresenius medical care via email that an fxcoral fx80 had a cracked header, causing a copious leak of saline and dialysate during priming, with a visible crack across the entire depth of the header.In a follow up, the facility administrator confirmed the issue was noted during preparation.They stated the dialyzer was cracked on both sides of the blood port.The dialyzer was pulled off to the side and replaced to resolve the reported issue.There were no machine alarms (non expected).It was confirmed there was no patient involvement associated with the reported issue.The biomed tech (bmt) verified that the dialyzer was discarded.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ST. WENDEL AG
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
ST. WENDEL AG
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key25223968
Report Number3002807005-2026-00044
Device Sequence Number15970785
Product Code KDI
UDI-Device Identifier04039361259570
UDI-Public04039361259570
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012970
Device Lot NumberG8FH01100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown